Positivity

Papers
(The median citation count of Positivity is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-03-01 to 2025-03-01.)
ArticleCitations
Some results concerning chain rules for Dini-Hadamard constructions18
2-Topological reflexivity of sets of isometries between bounded variation function spaces11
Order continuity and regularity on vector lattices and on lattices of continuous functions10
On the domination problem of positive Null almost L-weakly compact operators on Banach lattices9
Second-order strong optimality and duality for nonsmooth multiobjective fractional programming with constraints9
A line search technique for a class of multi-objective optimization problems using subgradient8
On almost limited p-convergent operators on Banach lattices7
Scaled constraint qualifications and necessary optimality conditions for nonsmooth mathematical programs with second-order cone complementarity constraints7
Second-order necessary optimality conditions for an optimal control problem with nonlinear state equations7
Multipliers for global Morrey spaces7
On the norm bounded sets of the ideal $$E^{a}$$7
Commutators of multilinear Calderón–Zygmund operators with kernels of Dini’s type on generalized weighted Morrey spaces and applications7
A uniqueness result for a class of infinite semipositone problems with nonlinear boundary conditions6
Optimal parameters related with continuity properties of the multilinear fractional integral operator between Lebesgue and Lipschitz spaces6
On scalarization and well-posedness in set optimization with a partial set order relation6
On the convergence of Kantorovich operators in Morrey spaces6
A study of certain class of strictly positives definite functions and applications6
Existence of positive solutions for a class of elliptic problems with fast increasing weights and critical exponent discontinuous nonlinearity5
On b-AM-compact and AM-compact operators5
Bregman type regularization of variational inequalities with Mosco approximation of the constraint set5
Mean inequalities for sector matrices involving positive linear maps5
Weighted inequalities for one-sided multilinear fractional integrals5
Further unitarily invariant norm inequalities for positive semidefinite matrices5
Ideals, bands and direct sum decompositions in mixed lattice vector spaces5
A new minimal element theorem and new generalizations of Ekeland’s variational principle in complete lattice optimization problem4
Some new results on LW-compact operators4
A characterization for the self-duality of proper cones4
On separability of the unbounded norm topology4
Extending the threshold values for inverse-positivity of a linear fourth order operator4
A Korovkin-type theorem for sequences of positive linear operators on function spaces4
Trace inequalities for Rickart $$C^*$$-algebras4
Kernel embedding of measures and low-rank approximation of integral operators4
Some characterizations of L-weakly compact sets using the unbounded absolute weak convergence and applications3
k Positivity and Schwarz inequality for two linear maps3
Quantitative type theorems in the space of locally integrable functions3
A duality result in locally convex cones3
Mapping cone of k-entanglement breaking maps3
Inequalities for the spectral radius and essential spectral radius of positive operators on Banach sequence spaces3
A subgradient projection method for quasiconvex minimization3
The Banach–Saks property from a locally solid vector lattice point of view3
Disjointly weak compactness in Banach lattices3
Almost everywhere summability of two-dimensional walsh-fourier series3
An inexact proximal point method with quasi-distance for quasi-convex multiobjective optimization3
Burkholder theorem in Riesz spaces3
Topologies on the real line3
A Voronovskaja type formula for Soardi’s operators3
A note on the remainder in the approximation of functions by some positive linear operators3
Self-majorizing elements in Banach lattice unital f-algebras2
Correction to: Optimality conditions for pessimistic bilevel problems using convexificator2
Almost everywhere convergence of the iterates of a bi-stochastic Markov operator2
Partial trace inequalities for partial transpose of positive semidefinite block matrices2
Characterizing Levitin–Polyak well-posedness of split equilibrium problems2
A pseudo-inverse for integro substitution operators2
On extension of isometries between the positive unit spheres of $$(\sum \ell _p)_{\ell _q}$$2
Proof of the Paszkiewicz conjecture about a product of positive contractions2
un L- and M-weakly compact operators on Banach lattices2
Multiple solutions with sign information for superlinear (p, q)-equations2
Directional differentiability of the optimal value function in quadratic programming problem on Hilbert spaces2
On the class of b almost order (L) sets in Banach lattices2
Spectra of elements in operator space tensor products of $$\hbox {C}^*$$-algebras2
Cesàro summability of subsequence of the partial sums of Fourier series in operator-valued setting2
Unconditional basic sequences in function spaces with applications to Orlicz spaces2
Weak fixed point property for a Banach lattice of some compact operator spaces2
Optimality conditions and duality for multiobjective semi-infinite optimization problems with switching constraints on Hadamard manifolds2
Substitution conditional type operators on $$L^2(\Sigma )$$2
Almost all positive continuous linear functionals can be extended2
2-Local derivations of real AW*-algebras are derivation2
Direct limits in categories of normed vector lattices and Banach lattices2
Some results on almost L-weakly and almost M-weakly compact operators2
Existence and multiplicity of positive solutions to fractional Laplacian systems with combined critical Sobolev terms2
Projections in the convex hull of isometries on $$C^2[0,1]$$2
Companions to the Brunn–Minkowski inequality2
Norm inequalities for positive semidefinite matrices and a question of Bourin III2
Projective positivity of the function systems2
A Fock space approach to the theory of kernel functions2
The Grothendieck property from an ordered point of view2
Singular quasilinear elliptic systems with gradient dependence2
On positivity of orthogonal series and its applications in probability1
Positive radial solutions for a class of (p, q) Laplacian in a ball1
Spectrum of weighted composition operators part VI: essential spectra of d-endomorphisms of Banach C(K)-modules1
Well-posedness and stability of a class of linear systems1
From positive to accretive matrices1
Repeated quasi-integration on locally compact spaces1
Operators in pre-Riesz spaces: moduli and homomorphisms1
On statistical convergence with respect to power series methods1
Estimates for operators on generalized weighted Orlicz-Morrey spaces and their applications to non-divergence elliptic equations1
Unbounded continuous operators and unbounded Banach–Saks property in Banach lattices1
A new result on boundedness of the Riesz potential in central Morrey–Orlicz spaces1
Cesàro matrix and (1, 1; r)-convex sequences1
Hadamard well-posedness and stability in set optimization1
Uniqueness of unconditional basis of infinite direct sums of quasi-Banach spaces1
Eigenstructure and iterates for uniquely ergodic Kantorovich modifications of operators II1
On representations and topological aspects of positive maps on non-unital quasi *- algebras1
Operator monotone functions on accretive matrices1
Generalized fractional maximal operators on Musielak-Orlicz-Morrey spaces1
Some results and questions on r-amenability1
Calderón-Zygmund operators with kernels of Dini’s type on generalized weighted variable exponent Morrey spaces1
Lebesgue spaces with variable exponent: some applications to the Navier–Stokes equations1
Addendum to “uniqueness of unconditional basis of infinite direct sums of quasi-Banach spaces”1
On maximal solid subspaces of intermediate algebras in C(X)1
Positivity and Schwarz inequality for Banach *-algebras1
Eventual positivity, perturbations and delay semigroups1
Some results of ($$\sigma $$-)Levi operators in Banach lattices1
On logarithms of measures1
Fractional integral operators on Morrey spaces built on rearrangement-invariant quasi-Banach function spaces1
Marcinkiewicz sampling theorem for Orlicz spaces1
A note on Neumann problems on graphs1
Spectra and dynamics of generalized Cesàro operators in (LF) and (PLB) sequence spaces1
Analysis on Laakso graphs with application to the structure of transportation cost spaces1
Order continuity from a topological perspective1
Conditions for solutions, their globality, and their duality relations in vector optimization with relaxed quasiconvexity1
Nonlinear functionals on Banach lattices satisfying disjointness preserving properties1
Fixing a gap in laterally closed lattice homomorphisms1
Topological concepts in partially ordered vector spaces1
Nonlinear operator extensions of Korovkin’s theorems1
On approximate solutions for robust semi-infinite multi-objective convex symmetric cone optimization1
Convex duality for partial hedging of American options: continuous price processes1
Erratum to: Generalized fractional maximal and integral operators on Orlicz and generalized Orlicz–Morrey spaces of the third kind1
Tensorial representation of p-regular multilinear operators between Banach lattices1
Local grand Lebesgue spaces on quasi-metric measure spaces and some applications1
Commutators of parabolic fractional integrals with variable kernels in vanishing generalized variable Morrey spaces1
A note on “Scalarizations for a set optimization problem using generalized oriented distance function” [Positivity. 23, 1195–1213 (2019)]1
The boundedness of fractional integral operators in local and global mixed Morrey-type spaces1
Weak precompactness in Banach lattices1
A multidimensional Fatou lemma for conditional expectations1
Characterizations for the fractional maximal operator and its commutators on total Morrey spaces0
A Perron–Frobenius type result in Banach algebras via asymptotic closeness to a cone0
Topological duals of locally convex function spaces0
LW-compact operators and domination problem0
Asymptotic oscillations of global solution branches for nonlinear problems0
Second-order optimality conditions for set-valued optimization problems under the set criterion0
Variable power of quasi-Banach lattices0
z-congruences and topologies on $$C^+(X)$$0
Composition of integral-type operators and discrete operators involving Laguerre polynomials0
Positive solution for a class of p-Laplacian systems with critical homogeneous nonlinearity0
Splitting of conditional expectations and liftings in product spaces0
Boundedness of the Riesz potential in central Morrey–Orlicz spaces0
The Freudenthal spectral theorem and sufficiently many projections in Archimedean vector lattices0
Inequalities of singular values and unitarily invariant norms for sums and products of matrices0
Korovkin-type results and doubly stochastic transformations over Euclidean Jordan algebras0
Sharp bounds for multilinear fractional integral operators on Morrey type spaces: the endpoint cases0
Robust nonsmooth optimality conditions for uncertain multiobjective programs involving stable functions0
Szász–Mirakjan–Durrmeyer operators defined by multiple Appell polynomials0
Near-order relation of power means0
On the compounding of higher order monotonic pseudo-Boolean functions0
Mixed Sobolev-like inequalities in Lebesgue spaces of variable exponents and in Orlicz spaces0
Rings of functions which are discontinuous on a set of measure zero0
Positive solutions for a double phase eigenvalue problem0
Positive solutions for nonlocal differential equations with concave and convex coefficients0
Some norm inequalities involving convex functions of operators0
Completely positive maps: pro-$$C^*$$-algebras and Hilbert modules over pro-$$C^*$$-algebras0
Rough weighted statistical convergence on locally solid Riesz spaces0
Subspace-hypercyclicity of conditional weighted translations on locally compact groups0
Martingale transforms in Riesz spaces0
Hadamard weighted geometric mean inequalities for the spectral and essential spectral radius of positive operators on Banach function and sequence spaces0
Isomorphisms of commutative regular algebras0
Perturbation norm inequalities for elementary operators generated by analytic functions with positive Taylor coefficients0
On the set of Gibbs measures for model with a countable set of spin values on Cayley trees0
Singular value problems under nonnegativity constraints0
Order preserving quotient lifting properties0
Feller generators with measurable lower order terms0
Random quantum maps and their associated quantum Markov chains0
New examples of non-reflexive Banach spaces with Pelczyński’s property (V)0
Unbounded growth of sequences in vector lattices0
Levitin–Polyak well-posedness in set optimization concerning Pareto efficiency0
Certain invariant spaces of bounded measurable functions on a sphere0
Gibbs measures for the three-state SOS model with external field on a Cayley tree0
On the class of order L-weakly and order M-weakly compact operators0
General reiteration theorems for $${{\mathcal {R}}}$$ and $${{\mathcal {L}}}$$ classes: mixed interpolation of $${{\mathcal {R}}}$$ and $${{\mathcal {L}}}$$-spaces0
Spectral behaviour of the matrix $$\left[ f(1- p_ip_j)\right] $$0
Positive solutions for double phase problems with combined nonlinearities0
A bound on the joint spectral radius using the diagonals0
Markov dilations of semigroups of Fourier multipliers0
Universal family of translations on weighted Orlicz spaces0
Spliced sequences and summability with a rate0
Some remarks on orthogonally additive operators0
Characterization of summing operators in multiplier spaces of deferred Nörlund summability0
Some new $$(H_p-L_p)$$ type inequalities for weighted maximal operators of partial sums of Walsh–Fourier series0
No-arbitrage concepts in topological vector lattices0
Discrete stopping times in the lattice of continuous functions0
On the class of b-weakly compact operators0
On norm inequalities related to elementary operators in noncommutative fully symmetric spaces0
Strong comparison and strong maximum principles for quasilinear elliptic equations with a gradient term0
Multipliers for local Morrey spaces0
A note on “Higher-order generalized Studniarski epiderivative and its applications in set-valued optimization” [Positivity 22:1371–1385 (2018)]0
On compact KB operators in Banach lattices0
Spectrum of weighted composition operators part VIII lower semi-Fredholm spectrum of weighted composition operators on C(K). The case of non-invertible surjections0
PWB-method and Wiener criterion for boundary regularity under generalized Orlicz growth0
A Johnson–Kist type representation for truncated vector lattices0
The Orlicz–Pettis theorem for locally convex cones0
A note on the representation of lattice homomorphisms0
Polynomial versions of weak Dunford–Pettis properties in Banach lattices0
Arazy-Cwikel property for quasi-banach couples0
Upper semi-Fredholm property of operators and their modulus on Banach lattices0
The analogs of the Korovkin theorems in banach function spaces0
Hausdorff and Dunkl–Hausdorff operators in Lebesgue spaces for monotone functions and monotone weights0
On spectra of some completely positive maps0
Characterizations of the projection bands and some order properties of the lattices of continuous functions0
The monotonicity of Orlicz–Lorentz spaces equipped with the F-norm0
A four-mean theorem and its application to pseudospectra0
Necessary optimality conditions for nonsmooth multi-objective bilevel optimization problem under the optimistic perspective0
Weakly Corson compact trees0
Approximate Benson properly efficient solutions for set-valued equilibrium problems0
The lateral order on Riesz spaces and orthogonally additive operators. II0
Enveloping norms of regularly P-operators in Banach lattices0
A Hilbert-Schmidt norm Inequality for positive semidefinite matrices related to a question of Bourin0
Cones with semi-interior points0
A new class of generalized Nash-population games via variational inequalities and fixed points0
Multilinear commutators of Calderón–Zygmund operator on generalized variable exponent Morrey spaces0
A variational formulation for a trust and reputation system0
Correction to: On weighted iterated Hardy-type inequalities0
Bibounded uo-convergence and b-property in vector lattices0
Characterization of symmetrically $$\Delta $$-normed operator ideals which are interpolation spaces between Schatten–von Neumann ideals0
Grand and small $$X^p$$spaces and generalized duality0
Stability criteria for positive linear discrete-time systems0
Schoenberg correspondence for k-(super)positive maps on matrix algebras0
On different modes of order convergence and some applications0
On optimality conditions and duality theorems for approximate solutions of nonsmooth infinite optimization problems0
Higher-order tangent epiderivatives and applications to duality in set-valued optimization0
On local convexity in $$\pmb {{\mathbb {L}}^0}$$ and switching probability measures0
A characterization of cone nonnegativity of Moore–Penrose inverses of unbounded Gram operators0
On Levitin–Polyak well-posedness and stability in set optimization0
Some characterizations of almost order (L) sets and applications0
DW-compact operators on Banach lattices0
Sufficiently many projections in archimedean vector lattices with weak unit0
A generalization of (unbounded) order convergence in Riesz spaces0
Extensions of Nazarov–Podkorytov lemma in non-commutative spaces of $$\tau $$-measurable operators0
On unbounded order continuous operators 20
Free uniformly complete vector lattices0
Isomorphisms of noncommutative $$\log $$-algebras0
Some new results on L-weakly compact sets and applications0
Linear dynamics of discrete cosine functions on solid Banach function spaces0
Extensions of the Hilbert-multi-norm in Hilbert $$C^*$$-modules0
On positive and negative definite functions related to a big Heisenberg group0
Order theoretical structures in atomic JBW-algebras: disjointness, bands, and centres0
Prime ideals and Noetherian properties in vector lattices0
Positively p-nuclear operators, positively p-integral operators and approximation properties0
Sharp Gaussian upper bounds for Schrödinger semigroups on the half-line0
Polynomial-like iterative equation on Riesz spaces0
Singular value inequalities for submultiplicative and subadditive functions of matrices0
A projection method for zeros of multi-valued monotone mappings0
Some note on a positive tensor and its Hadamard powers eigenvalue0
a-Numerical range on $$C^*$$-algebras0
Uniformly convex in Orlicz space equipped with the Mazur-Orlicz F-Norm0
Some new results on the $$\mathbf{P}$$-type properties of $$\mathbf{Z}$$-transformations on symmetric cones0
Galois extensions and $$O^{*}$$-fields0
Positive definiteness of Hadamard exponentials and Hadamard inverses0
Unbounded weighted conditional type operators on Orlicz spaces0
Uniform Kadec-Klee properties of Orlicz-Lorentz sequence spaces equipped with the Orlicz norm0
Mean ergodic composition operators on $$H^\infty (\mathbb {B}_n)$$0
0.51148509979248